# SDR CALA9701623

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN RIB AT OUTBOARD SIDE OF LT WING FLUX VALVE CUTOUT.  THE CRACK WAS CUT OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-2.
